# SDR SWAA020957

- Difficulty date: May 6, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 54,016 hours, 53,049 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 654516618
- Condition: Loose
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, LT ELEVATOR TAB INBOARD PUSH ROD, AFT ROD END HAS LOOSE DUST SEAL.  REMOVED AND REPLACED LT ELEVATOR TAB PUSH ROD END PER MM.
